Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Embeddings of locally finite metric spaces into Banach spaces


Authors: F. Baudier and G. Lancien
Journal: Proc. Amer. Math. Soc. 136 (2008), 1029-1033
MSC (2000): Primary 46B25; Secondary 51F99
Published electronically: November 28, 2007
MathSciNet review: 2361878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ X$ is a Banach space without cotype, then every locally finite metric space embeds metrically into $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B25, 51F99

Retrieve articles in all journals with MSC (2000): 46B25, 51F99


Additional Information

F. Baudier
Affiliation: Laboratoire de Mathématiques UMR 6623, Université de Franche-Comté, 16 route de Gray, 25030 Besançon Cedex, France
Email: florent.baudier@univ-fcomte.fr

G. Lancien
Affiliation: Laboratoire de Mathématiques UMR 6623, Université de Franche-Comté, 16 route de Gray, 25030 Besançon Cedex, France
Email: gilles.lancien@univ-fcomte.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09109-5
PII: S 0002-9939(07)09109-5
Received by editor(s): October 4, 2006
Received by editor(s) in revised form: January 10, 2007
Published electronically: November 28, 2007
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.